MathSciNet Relay Station
MathSciNet bibliographic data
MR1805787 62J07 (60F05 62E20 62J05)
Knight, Keith; Fu, Wenjiang Asymptotics for lasso-type estimators. Ann. Statist. 28 (2000), no. 5, 1356–1378.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement